# SDR SWAA2014012424509

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 41,273 hours, 23,904 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A6200
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MID FLAP RIB DEFLECTION ASSEMBLY SUPPORT FIN FOR UPPER TE PANEL BROKEN.  R & R ARM ASSEMBLY IAW SRM & DRAWING.
